# SDR DLM88050828

- Difficulty date: December 26, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 39,112 hours, 29,921 cycles
- Engine: Pwa JT8D219
- Engine time: 42,063 hours, 32,776 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT GENERATOR OFF LIGHT WITH CROSSTIE LOCKOUT, LEFT ENGINE FIRE INDICATION, REPLACED GENERATOR AND CSD.
